# SDR ASAA2013020993845

- Difficulty date: February 9, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,106 hours, 6,286 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: GD3308DC
- Condition: Loose
- Location: Ee Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, F/O FOUND LIGHT ON OVERHEAD ILLUMINATED, AUX BATTERY CHARGER FAULT NOTED.  R & R MAIN AND AUX BATTERIES IAW AMM 24-31-11.  R & R AUX BATTERY CHARGER IAW 24-31-31.  PERFORMED BATTERY OPS CHECK IAW AMM 24-31-11, OPS CHECKED GOOD. PERFORMED AUX BATTERY CHARGER IAW AMM 24-31-31, OPS CHECKED GOOD.  CLEARED LIGHT ON OVERHEAD, LIGHT REMAINS EXTINGUISHED.  FOUND GROUND STUD GD3308-DC LOOSE.  SECURED GROUND STUD.  MAIN AND AUX BATTERY CHARGERS GROUND VERIFICATION TEST PASSED REF MM 24-31-31 AND 24-31-21.
